# SDR QXEA200602973

- Difficulty date: November 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 4,997 hours, 3,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Worn
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 OKC - RIGHT WING OUTBOARD FLAP VANE SUPPORTS ARE WORN EXCESSIVELY AND HAVE DISPLACED METAL.  REPAIRED IAW SRM 51-12-00.
